Hair thinning a lot

Hair thinning a lot

Hi everyone i am new here. I have recently noticed more scalp being visible from the front under bathroom light, compared to say outside. I am not losing hair, one-3 strands fall out per day with white bulb attatched. But it is thinning which may give it a less dense look. I mean when i go through the hair at the back of my head it feels fuller, compared to my scalp. I am thinking of seeing a GP as i am 18 years old.

I had an operation back in march on my right patella, it kinda went worse after that as before i was able to see not that much scalp.

Currently i am using Nizoral as i also have dandruff.

4 Replies

oldestnewest
  • Hi, have you been to the doctors yet?

  • No not yet appointment on 28th, this is stressing me out i don't even know what to say to the GP

  • Tell your GP exactly how you are feeling and about the hair loss. I was referred to a dermatologist and had a biopsy to confirm my type of alopecia. I would try to relax about it if you can I know it's easier said than done. If you noticed the hair loss after the operation it could be due to so many factors, stress, diet, illness. My daughter experience heavy hair loss through her exams she also was having boy troubles and her periods were heavy. She was referred to a dermatologist, the GP had said her iron levels were normal but dermatologist like higher levels for healthy hair and put her on a course of feratin. Exams and boy troubles over and her hair no longer shedding. Don't be fobbed off ask to be referred to a dermatologist as the hair situation is making you feel really low and unwell. Try keep positive until your appointment. I take florisene it's a multi vitamin by Lambert's which is good it is aimed specifically at thinning hair and hair loss in women read up on it. It takes a while to get into your system so don't expect immediate results.

    All the best and good luck

  • This means so much. I need the correct guidance and you have provided that thank you.